Prevarieties of semigroups whose elementary theory is decidable
Algebra i logika, Tome 12 (1973) no. 4, pp. 417-432
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1973_12_4_a1,
author = {A. P. Zamyatin},
title = {Prevarieties of semigroups whose elementary theory is decidable},
journal = {Algebra i logika},
pages = {417--432},
year = {1973},
volume = {12},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1973_12_4_a1/}
}
A. P. Zamyatin. Prevarieties of semigroups whose elementary theory is decidable. Algebra i logika, Tome 12 (1973) no. 4, pp. 417-432. http://geodesic.mathdoc.fr/item/AL_1973_12_4_a1/